# SDR MAL2008F00028

- Difficulty date: July 22, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 340B426
- Aircraft time: 24,734 hours, 27,510 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN CRUISE AT 17K FT SMELLED BURNING ODOR AND SAW SMALL METAL PARTICLES BLOWING OUT OF VENTS.  REPLACED RT ACM.  (S)
